# SDR FDEA200909013213

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PLATE FROM BS 750 TO BS 843 FOUND CORRODED AND WITH NUMEROUS DENTS. CORRODED FLOOR PLATES REMOVED AND REPLACED IAW EO E F-2550-7-5000 A1-P1.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
